# SDR USAA2009040390794

- Difficulty date: March 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON FORWARD LEG OF LEFT HINGE FITTING OF MAIN LANDING GEAR DOOR.  REPLACED HINGE FITTING OF LEFT MAIN LANDING GEAR DOOR IAW A319 SRM 5-72-11.
